A Question About Risperdal Side-Effects

I am honestly so tired today I was not going to post anything.

Then I saw one of those “let’s sue everyone” commercials on TV, talking about the drug Risperdal.

I went through many “experiments” conducted by psychiatrists over the years I allowed them to treat me. In six years of treatment they tried me on 16 different medication “cocktails”, and relabeled my illness a hundred times. The side-effects of most of the drugs were a hundred times worse than the symptoms I was suffering from my “many” illnesses.

Risperdal especially, caused me to have many extreme side-effects. I got the weight gain, my moods became even more unstable, and I was having psychotic episodes for the first time in my life. Needless to say, I didn’t stay on that med for long.

But I digress…this post is not about mental illness, nor is it about the psychiatric communities approach to treatment. That kind of post if for a day when I am not so tired, and not in such an ironic mood.

The commercial is referring to   gynecomastia, Gynecomastia is the growth of abnormally large breasts in males. It is due to the excess growth of breast tissue, not excess fat tissue.

Now, I’m not one to make fun of any medical condition, but I thought to myself….Of all the side-effects I experienced while on this drug…why the heck wasn’t I allowed this one?

Just a thought.

Advertisements

9 comments on “A Question About Risperdal Side-Effects

Share Your Thoughts and Love!

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s